# SDR SWIA2020021148339

- Difficulty date: December 31, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR EXTERNAL SKIN UPPER FWD EDGE CHAFED. (MARKED)   (C-CHECK) RO 2/07/2020   BLENDED CARGO DOOR EXTERNAL SKIN UPPER FWD EDGE REF. BOMBARDIER REO. CARGO DOOR EXTERNAL SKIN UPPER FWD EDGE BLEND OUT IS WITHIN LIMITS OF BOMBARDIER REO, WEIGHT CHANGE NEGLIGIBLE DUE TO REPAIR BEING BLEND OUT ONLY, VERIFIED ALL STEPS COMPLIED WITH, COMPLETED TASK CARD.
